# SDR SWAA001424

- Difficulty date: July 30, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 42,448 hours, 37,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS RED LIGHT INOP AT FWD END.  REPAIRED WIRING PER MM.
